Discussions By Condition: Breast Conditions

I need info about the effect of the pill on my breasts

Posted In: Breast Conditions 0 Replies
  • Posted By: Anonymous
  • May 1, 2008
  • 03:06 PM

I have dysplasia in both breasts, was diagnosed with two lumps (the doctors said they were cysts) on my right breast and had surgery on the left one to remove a nodule. I suffer from bad breast pains when I am ovulating and menstruating.
the doctors tell me I CANNOT take contraceptive pills, because it will only make it worse. is this true?
thanks for your time

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?